To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Isoperimetric inequalitie… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Isoperimetric inequalities for Schatten norms of Riesz potentials

Journal article
Authors Grigori Rozenblioum
M. Ruzhansky
D. Suragan
Published in Journal of Functional Analysis
Volume 271
Issue 1
Pages 224-239
ISSN 0022-1236
Publication year 2016
Published at Department of Mathematical Sciences, Mathematics
Pages 224-239
Language en
Keywords Riesz potential, Schatten p-norm, Rayleigh-Faber-Krahn inequality, Hong-Krahn-Szego inequality
Subject categories Mathematics


In this note we prove that the ball is a maximiser for integer order Schatten p-norms of the Riesz potential operators among all domains of a given measure in R-d. In particular, the result is valid for the polyharmonic Newton potential operator, which is related to a nonlocal boundary value problem for the poly-Laplacian extending the one considered by M. Kac in the case of the Laplacian, so we obtain isoperimetric inequalities for its eigenvalues as well, namely, analogues of Rayleigh-Faber-Krahn. and Hong-Krahn-Szego inequalities.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?